Radial extensions of bilipschitz maps between unit spheres

Loading...
Thumbnail Image
Access rights
openAccess
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
This publication is imported from Aalto University research portal.
View publication in the Research portal
View/Open full text file from the Research portal
Date
2018
Major/Subject
Mcode
Degree programme
Language
en
Pages
839-843
Series
Siberian Electronic Mathematical Reports, Volume 15
Description
Keywords
Other note
Citation
Alestalo , P & Trotsenko , D A 2018 , ' Radial extensions of bilipschitz maps between unit spheres ' , Siberian Electronic Mathematical Reports , vol. 15 , pp. 839-843 . https://doi.org/10.17377/semi.2018.15.071